# SDR 95ZZZW513

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2140 · Heating System
- Part: Breaker
- Condition: Tripped
- Location: Q-Heater
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM ATW, Q-HEATER FAIL WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO ATW.  MAINTENANCE RESET HEATER ELEMENTS C/B, OPS TESTED OK SEVERAL TIMES.
